# SDR IXXA0400101O

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,963 hours, 30,171 cycles
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 9682
- Condition: Broken
- Location: Cargo Bay
- Part time: 75,963 hours, 30,171 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROUTINE TAKEOFF FROM MIAMI LOWER CARGO COMPT FIRE LIGHT ILLUMINATED. AFTER SHUTDOWN, MECHANIC DISPLAY SHOWED FALSE ALARM. FIRE DEPARTMENT VERIFIED NO HEAT IN (D) PIT.  DOOR OPENED AND NOTHING FOUND.  OVERWEIGHT INSPECTION REQUIRED. T/S SMOKE SYSTEM AND REPLACED 2EA SDU'S IN (D) PIT AND 1 EA IN (B) PIT. RECHARACTERIZED SYSTEM AND COMPLETE INOP.  ACFT RETURNED TO SERVICE.
